Stopped taking meds

I had an endoscopy recently and ever since I've not felt too well.

I decided I'd had enough of feeling like death all the time not sleeping Moody as hell no appetite I'd go Upto 5 days with nothing because I was always sick if I are always constipated and forgetful as hell even forgetting mid conversation what I was saying.

My gp Is useless and my appointments for consultations canceled by them not me I decided to stop taking anymore pills until I see my specialist in 3 Weeks.

I stopped 9 days ago i'm gaining far not retaining water I sleep go to the loo regular and without pain I eat loads i'm less forgetful sleep normally look human instead of grey and i'm happier in myself whatever that means.

I don't really know whether i'm harming myself or not but all I do know is the hideous sideeffects of the mammoth amounts of tablets I took daily I used to suffer terribly with have miraculously disappeared.

Ill be honest I'd given up hope of ever feeling anything like I used to bit I do and day by day I can feel myself getting stronger.

I have decompensated cirrhosis self inflicted so sympathy I don't expect but all I ever have done is follow the rules not drank ever are proper good when I had the appetite since suffering massive blood loss and little chance of surviving the night more than once following a ridiculous binge lasting years following a massive breakdown and should my consultation goes as well.as I feel now I hope that it is possible for people with this terrible condition can survive without relying on the awful pills and side effects that come with them until the inevitable does happen......

3 Replies

oldestnewest
  • You have been and are going through a lot . I know the meds are horrid I was taken off my immune suppressants by gp and felt human during that time but my GI said id end up with far more major problems than id want so I was put back on them which was difficult as I couldnt keep anything at all down until they settled in. When I see the others who are further along than me its scary and feels like no hope. But I was sent for a transplant assessment recently and heard amazing stories of really sick people who come through it to live really good lives after but you have to show you are good at taking your meds as if you dont your body will get you in big trouble. When I read your post I felt great despair coming across ive been near there what is the point only more suffering etc its a horrible place to be whatever the cause. My rather laboured point is that this road is a tough one no getting away from that , no one wants to be on it byt if we can get this chance at a new life not feeling so awful personally I think its got to be worth it and im a depressive lol. I hope you give yourself a fighting chance. A cyber hug coming to you, we all need them from time to time support to keep on fighting on this nadty road weve been put on. All the best for the future.

  • I have AIH/PBC Overlap Syndrome and I am taking immunosuppressants (Azathioprine) for the AIH and Ursodeoxycholic Acid for the PBC. I also take Omeprazole to counteract the side effects of the Aza. I have previously been on steroids as well (awful side effects). I told my consultant at one point that I did not want to take Aza and basically he told me I'd be dead in 3yrs if I did not take them! I now take them as I want to live. Please be careful about stopping your medication as you could end up being medically worse off. I am no doctor but please make an appt to see someone to discuss your decision. At the end of the day it is your decision but you need to get all the facts. Take care. X

  • I am sorry to hear your situation. By the sounds like it you have ALD, if so similar. I to hate taking the cocktail of drugs. Never too sure if my symptons are because of the disease or because of the meds. My symptoms are similar like yours. But I suggest keep on the drugs. I did try a week off and felt very groggy. Its a difficult can and only one u can take. Take care...Andy

You may also like...